Smooth K-theory
From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), p. 45-135
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2009__328__45_0,
     author = {Bunke, Ulrich and Schick, Thomas},
     title = {Smooth $K$-theory},
     booktitle = {From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {328},
     year = {2009},
     pages = {45-135},
     zbl = {1202.19007},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__328__45_0}
}
Smooth $K$-theory, in From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 45-135. http://www.numdam.org/item/AST_2009__328__45_0/

[1] M. F. Atiyah, R. Bott & A. Shapiro - "Clifford modules", Topology 3 (1964), p. 3-38. | Article | Zbl 0146.19001

[2] M. F. Atiyah, V. K. Patodi & I. M. Singer - "Spectral asymmetry and Riemannian geometry. I", Math. Proc. Cambridge Philos. Soc. 77 (1975), p. 43-69. | Article | Zbl 0297.58008

[3] M. F. Atiyah & I. M. Singer - "The index of elliptic operators. IV", Ann. of Math. 93 (1971), p. 119-138. | Article | Zbl 0212.28603

[4] S. Baaj & P. Julg - "Théorie bivariante de Kasparov et opérateurs non bornés dans les C*-modules hilbertiens", C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), p. 875-878. | Zbl 0551.46041

[5] P. Baum & R. G. Douglas - "Index theory, bordism, and K-homology", in Operator algebras and K-theory (San Francisco, Calif., 1981), Contemp. Math., vol. 10, Amer. Math. Soc., 1982, p. 1-31. | Zbl 0507.55004

[6] P. Baum, N. Higson & T. Schick - "On the equivalence of geometric and analytic K-homology", Pure Appl. Math. Q. 3 (2007), p. 1-24. | Article | Zbl 1146.19004

[7] N. Berline, E. Getzler & M. Vergne - Heat kernels and Dirac operators, Grundlehren Text Editions, Springer, 2004. | Zbl 1037.58015

[8] A. Berthomieu - "Direct image for multiplicative and relative K-theories from transgression of the families index theorem, part 1", preprint arXiv:math.DG/0611281.

[9] A. Berthomieu, "Direct image for multiplicative and relative K-theories from transgression of the families index theorem, part 2", preprint arXiv:math.DG/0703916.

[10] J.-M. Bismut - "The Atiyah-Singer index theorem for families of Dirac operators: two heat equation proofs", Invent. Math. 83 (1985), p. 91-151. | Article | Zbl 0592.58047

[11] J.-M. Bismut, "Eta invariants, differential characters and flat vector bundles", Chinese Ann. Math. Ser. B 26 (2005), p. 15-44. | Article | Zbl 1083.58020

[12] J.-M. Bismut & J. Cheeger - "Families index for manifolds with boundary, super-connections, and cones. I. Families of manifolds with boundary and Dirac operators", J. Funct. Anal. 89 (1990), p. 313-363. | Article | Zbl 0696.53021

[13] J.-M. Bismut & J. Cheeger, "Families index for manifolds with boundary, superconnections and cones. II. The Chern character", J. Funct. Anal. 90 (1990), p. 306-354. | Article | Zbl 0711.53023

[14] J.-M. Bismut & J. Cheeger, "Remarks on the index theorem for families of Dirac operators on manifolds with boundary", in Differential geometry, Pitman Monogr. Surveys Pure Appl. Math., vol. 52, Longman Sci. Tech., 1991, p. 59-83. | Zbl 0727.58045

[15] J.-M. Bismut & J. Lott - "Flat vector bundles, direct images and higher real analytic torsion", J. Amer. Math. Soc. 8 (1995), p. 291-363. | Article | Zbl 0837.58028

[16] J.-L. Brylinski - Loop spaces, characteristic classes and geometric quantization, Progress in Math., vol. 107, Birkhäuser, 1993. | Zbl 0823.55002

[17] U. Bunke - "A K-theoretic relative index theorem and Callias-type Dirac operators", Math. Ann. 303 (1995), p. 241-279. | Article | Zbl 0835.58035

[18] U. Bunke, "On the functoriality of Lott's secondary analytic index", K-Theory 25 (2002), p. 51-58. | Article | Zbl 1007.58017

[19] U. Bunke, "Index theory, eta forms, and Deligne cohomology", Mem. Amer. Math. Soc. 198 (2009). | Zbl 1181.58017

[20] U. Bunke, M. Kreck & T. Schick - "A geometric description of smooth cohomology", Ann. Math. Blaise Pascal 17 (2010), p. 1-16. | Article | Numdam | Zbl 1200.55007

[21] U. Bunke & X. Ma - "Index and secondary index theory for flat bundles with duality", in Aspects of boundary problems in analysis and geometry, Oper. Theory Adv. Appl., vol. 151, Birkhäuser, 2004, p. 265-341. | Zbl 1073.58019

[22] U. Bunke & T. Schick - "Uniqueness of smooth extensions of generalized cohomology theories", J. Topology 3 (2010), p. 110-156. | Article | Zbl 1252.55002

[23] U. Bunke, T. Schick, I. Schröder & M. Wiethaup - "Landweber exact formal group laws and smooth cohomology theories", Algebr. Geom. Topol. 9 (2009), p. 1751-1790. | Article | Zbl 1181.55006

[24] J. Cheeger & J. Simons - "Differential characters and geometric invariants", in Geometry and topology (College Park, Md., 1983/84), Lecture Notes in Math., vol. 1167, Springer, 1985, p. 50-80. | Zbl 0621.57010

[25] J. L. Dupont & R. Ljungmann - "Integration of simplicial forms and Deligne cohomology", Math. Scand. 97 (2005), p. 11-39. | Article | MR 2179587 | Zbl 1101.14024

[26] D. S. Freed - "Dirac charge quantization and generalized differential cohomology", in Surveys in differential geometry, Surv. Differ. Geom., VII, Int. Press, Somerville, MA, 2000, p. 129-194. | MR 1919425 | Zbl 1058.81058

[27] D. S. Freed & M. Hopkins - "On Ramond-Ramond fields and K-theory", J. High Energy Phys. 5 (2000), paper 44, 14. | MR 1769477 | Zbl 0990.81624

[28] D. S. Freed & R. B. Melrose - "A mod k index theorem", Invent. Math. 107 (1992), p. 283-299. | Article | MR 1144425 | Zbl 0760.58039

[29] K. Gomi - "Differential characters and the Steenrod squares", Adv. Stud. Pure Math. 52 (2008), p. 297-308. | MR 2509714 | Zbl 1162.55012

[30] K. Gomi & Y. Terashima - "A fiber integration formula for the smooth Deligne cohomology", Int. Math. Res. Not. 2000 (2000), p. 699-708. | Article | MR 1772521 | Zbl 0980.14018

[31] M. Hopkins & I. M. Singer - "Quadratic functions in geometry, topology, and M-theory", J. Differential Geom. 70 (2005), p. 329-452. | Article | MR 2192936 | Zbl 1116.58018

[32] M. Karoubi - "Homologie cyclique et K-théorie", Astérisque 149 (1987). | Numdam | MR 913964 | Zbl 0648.18008

[33] M. Karoubi, "Sur la K-théorie multiplicative", in Cyclic cohomology and noncommutative geometry (Waterloo, ON, 1995), Fields Inst. Commun., vol. 17, Amer. Math. Soc., 1997, p. 59-77. | MR 1478702 | Zbl 0889.19001

[34] G. G. Kasparov - "The operator K-functor and extensions of C * -algebras", Izv. Akad. Nauk SSSR Ser. Mat 44 (1980), p. 571-636, 719. | MR 582160 | Zbl 0448.46051

[35] M. Köhler - Die Integrationsabbildung in Deligne Kohomologie und Verknüpfung von Faserbündeln, Master's Thesis, Fachbereich Mathematik, Georg-August-Universität Göttingen, 2007.

[36] G. Laures - "The topological q-expansion principle", Topology 38 (1999), p. 387-425. | Article | MR 1660325 | Zbl 0924.55004

[37] J. Lott - " 𝐑/𝐙 index theory", Comm. Anal. Geom. 2 (1994), p. 279-311. | Article | MR 1312690 | Zbl 0840.58044

[38] J. Lott, "Secondary analytic indices", in Regulators in analysis, geometry and number theory, Progr. Math., vol. 171, Birkhäuser, 2000, p. 231-293. | Article | MR 1724894 | Zbl 1071.58019

[39] X. Ma & W. Zhang - "Eta-invariants, torsion forms and flat vector bundles", Math. Ann. 340 (2008), p. 569-624. | Article | MR 2357997 | Zbl 1133.58015

[40] R. B. Melrose & P. Piazza - "Families of Dirac operators, boundaries and the b-calculus", J. Differential Geom. 46 (1997), p. 99-180. | Article | MR 1472895 | Zbl 0955.58020

[41] R. B. Melrose & P. Piazza, "An index theorem for families of Dirac operators on odd-dimensional manifolds with boundary", J. Differential Geom. 46 (1997), p. 287-334. | Article | MR 1484046 | Zbl 0920.58053

[42] R. B. Melrose & F. Rochon - "Periodicity and the determinant bundle", Comm. Math. Phys. 274 (2007), p. 141-186. | Article | MR 2318851 | Zbl 1130.58013

[43] O. Pekonen - "A K-theoretic approach to Chern-Cheeger-Simons invariants", in Proceedings of the Winter School "Geometry and Physics" (SRNI, 1991), vol. 30, 1993, p. 27-34. | MR 1246617 | Zbl 0790.57015

[44] J. Simons & D. Sullivan - "Axiomatic characterization of ordinary differential cohomology", J. Topology 1 (2008), p. 45-56. | Article | MR 2365651 | Zbl 1163.57020

[45] R. E. Stong - Notes on cobordism theory, Mathematical notes, Princeton Univ. Press, 1968. | MR 248858 | Zbl 0181.26604